Helps to reduce difficulty in falling asleep. Clinically tested. Proven effective. One tablet per dose.
- Acetaminophen & diphenhydramine HCl
- No. 1 pharmacist recommended sleep-aid ingredient (Pharmacy Times - 2014 OTC Survey) so you can fall asleep fast, sleep through the night, and wake refreshed
- UNISOM Sleeptabs Nighttime Sleep-aid, 25 Mg, 16 Count
Active Ingredients: In Each Tablet: Doxylamine Succinate 25 mg
Safety Information: do not use in children under 12 years of age.
The product descriptions and instructions provided by Vitabox are for informational purposes only and are qualified in their entirety by the information available from manufacturers of the products. You should carefully read all product packaging, and contact the manufacturer with any questions before using a product. While we endeavor to ensure that product descriptions are current, manufacturers sometimes change their products. We are not liable for inaccuracies or misstatements about products. We do not provide medical advice or recommendations. You should not use the information provided by Vitabox for diagnosing or treating a health problem or disease. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration or any other government agency and are not intended to diagnose, treat, cure, or prevent any disease.